MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK¿ PORTABLE COLLECTION SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK¿ PORTABLE COLLECTION SYSTEM
Catalog Number PW300
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient stated that purewick urine collection system was too slow.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: it is important that the port connections be connected correctly, and the lid pressed down securely for proper operation of the purewick¿ portable collection system.Incorrect or inadequately secured connections can result in loss of suction.Connect tubing 6.Firmly press the pump tubing (shorter tubing) onto the connector port of the system base.7.Firmly press the small blue connector of the pump tubing (shorter tubing) onto its port on the canister lid.8.Attach the ring of the pour spout cap around the base of the pour spout.Orient the pour spout cap away from the canister handle so it does not interfere.9.Firmly press the large blue connector of the collector tubing (longer tubing) onto the pour spout.Point collector tubing away from canister lid.This ensures a secure connection.Position the system the system should always be upright and level for proper function.If the system is tilted excessively or placed on its side, the pump will turn off.If using next to bed or chair: 10.Place the purewick¿ portable collection system next to the bed or chair where it will be used.For best suction, place the system on the floor or as low as possible.Turn system on 14.Turn on the system by pressing the power button.The system is working when the power button lights up white and the device makes a soft humming sound.The system is now ready for use.Improper cleaning chemicals can damage tubing or crack plastic parts.Failure to properly clean and disinfect accessories may affect the system performance.Use only purewick¿ portable collection system accessories with this device.Incompatible parts or accessories can result in degraded performance and will void the warranty.Do not use accessories past expiration date indicated on package labeling.Failure to replace accessories every 90 days may affect the performance of the system.Charge system before initial use the system may need to be charged before using it for the first time.The system can be used while charging.1.Plug the barrel connector of the a/c power adapter into the device charging port on the side of the system.Plug the power adapter into an a/c power outlet.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d,e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PUREWICK¿ PORTABLE COLLECTION SYSTEM
Common Device Name
PUREWICK
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23762864
Report Number1018233-2025-10881
Device Sequence Number10170576
Product Code NZU
UDI-Device Identifier00801741231001
UDI-Public(01)00801741231001
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberPW300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown